Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Reconstruction techniques for classical inverse Sturm-Liouville problems


Authors: William Rundell and Paul E. Sacks
Journal: Math. Comp. 58 (1992), 161-183
MSC: Primary 34A55; Secondary 34A50, 34B24, 65L15
MathSciNet review: 1106979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives constructive algorithms for the classical inverse Sturm-Liouville problem. It is shown that many of the formulations of this problem are equivalent to solving an overdetermined boundary value problem for a certain hyperbolic operator. Two methods of solving this latter problem are then provided, and numerical examples are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 34A55, 34A50, 34B24, 65L15

Retrieve articles in all journals with MSC: 34A55, 34A50, 34B24, 65L15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1106979-0
PII: S 0025-5718(1992)1106979-0
Article copyright: © Copyright 1992 American Mathematical Society